# SDR AALA20150419004

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 59,189 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461205
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE EMERGENCY LIGHT ON AFT GALLEY PARTITION WALL BROKEN.  REPLACED LIGHT & TESTED NORMAL IAW AMM 33-51-05.
